• Home
  • Browse
    • Current Issue
    • By Issue
    • By Author
    • By Subject
    • Author Index
    • Keyword Index
  • Journal Info
    • About Journal
    • Aims and Scope
    • Editorial Board
    • Publication Ethics
    • Indexing and Abstracting
    • Journal Metrics
    • Peer Review Process
    • FAQ
    • Related Links
    • News
  • Guide for Authors
  • Submit Manuscript
  • Reviewers
    • فهرست داوران همکار پاییز1403
    • فهرست داوران همکار تابستان 1403
    • فهرست داوران همکار بهار 1403
    • فهرست داوران همکار زمستان 1402
    • فهرست داوران همکار پاییز 1402
    • فهرست داوران همکار تابستان1402
    • فهرست داوران همکار بهار1402
  • Contact Us
  • Login
    • Login
    • Register
  • Persian
Volume & Issue: Volume 8, Issue 2, November 2018 
Number of Articles: 6
Two Step Balanced Spatial Sampling Design for Prediction of Random Fields

Pages 1-15

10.22055/jamm.2018.13723

Mohsen Mohammadzadeh; Ramin Khavarzadeh

  • View Article
  • PDF 3.45 M

Bootstrap‎, ‎Modified Maximum Likelihood and Moment Estimators Comparison for Parameters of Autoregressive Model with Non-negative Residuals

Pages 16-37

10.22055/jamm.2018.19770.1348

Abdolreza Sayyareh; Sedigheh Zamani Mehryian

  • View Article
  • PDF 4.17 M

A new model for periodically correlated process with conditional heteroscedasticity

Pages 38-53

10.22055/jamm.2018.20658.1377

Rohollah Ramezani; Saeid Rezakhah VARNOUSEFADERNAI; Majid Farhadi

  • View Article
  • PDF 3.01 M

Estimation of dynamic reliability for dependent stress and strength based on ranked set sampling

Pages 54-73

10.22055/jamm.2018.22688.1460

Mahdi Mahdizadeh; Ehsan Zamanzade

  • View Article
  • PDF 3.15 M

Numerical solutions of a mathematical model of plankton–oxygen dynamics using a meshless method

Pages 74-93

10.22055/jamm.2018.13726

Ahmad Shirzadi; Shabnam Ghayedi; Mansour Safarpoor; Ghorbanali Bagheri Bardi

  • View Article
  • PDF 4.42 M

On the Decomposable C*–algebras and Kumjian-Pask algebras

Pages 94-112

10.22055/jamm.2018.25235.1566

Matyam Kashoul-Radjabzadeh; Hossein Larki

  • View Article
  • PDF 3.84 M

Journal of Advanced Mathematical Modeling
  • Articles in Press
  • Current Issue

Journal Archive

Volume 15 (2025)
Volume 14 (2024)
Volume 13 (2023)
Volume 12 (2022)
Volume 11 (2021)
Volume 10 (2020)
Volume 9 (2019)
Volume 8 (2018)
Issue 2
Issue 1
Volume 7 (2017)
Volume 6 (2016)
Volume 5 (2015)
Volume 4 (2014)
Volume 3 (2013)
Volume 2 (2012)
Volume 1 (2011)

Explore Journal

  • Home
  • About Journal
  • Editorial Board
  • Submit Manuscript
  • Contact Us
  • Sitemap

Latest News

  • مجله مدل‌سازی پیشرفته ریاضی در ارزیابی سال ۱۴۰۱ نشریات وزارت علوم، موفق شد رتبه الف را کسب کند 2023-09-12
  • Index in EBSCO database from issue 11 onwards 2022-12-01
  • ِDOAJ index 2020-07-21
  • The DOI numbers have been assigned to the JAMM articles 2019-02-09
  • Articles in Press Announcement 2020-05-30

 

      

Journal of Advanced Mathematical Modeling is licensed under a Creative Commons Attribution 4.0 International (CC BY 4.0) License.

website hit counters

Newsletter Subscription

Subscribe to the journal newsletter and receive the latest news and updates

  • © Journal management system. designed by sinaweb